Top 10 Sleeping Pills for Adults – OTC Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

25 mg, Amazon Basic Care Sleep Aid Tablets, 96 Count, White, Nighttime Sleep Aid to Help You Fall Asleep, Doxylamine Succinate Tablets

#ad
Amazon Basic Care #ad - This nighttime sleep aid contains no pain reliever and is gluten free. Fall asleep: sleep is important. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.

Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older. Gluten free. One tablet per dose helps to reduce difficulty falling asleep. Use as a nighttime sleep aid.

Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.08 Pounds
Width2.88 Inches
Part Number441B8
Model441B8

2. HealthA2Z

#ad

HealthA2Z Sleep Aid, Non Habit-Forming, Supports Deeper, Restful Sleeping, 250 Softgels, Diphenhydramine HCl 50mg

#ad
HealthA2Z #ad - Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Compare to uNISOM active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

3. ZzzQuil

#ad

Doxylamine Succinate, Sleep Aid Tablets, 48 Count, ZzzQuil Vicks Ultra Nighttime, Adult Sleeplessness Tablets

#ad
ZzzQuil #ad - 1 tablet per dose. Use as directed. For a better, more restful sleep. Stay asleep 27% longer. Zzzquil ultra tablets contain doxylamine succinate, a non-habit forming ingredient that helps you get the sleep that you need.

Zzzquil ultra is clinically proven to help you stay asleep up to 27% longer. Get the same sleep you know and trust with the same active ingredient found in NyQuil. Ensure 7-8 hours to get a sufficient night’s sleep. No other brand helps as many people get to sleep fast as ZzzQuil. Clinically tested, proven effective. The world’s #1 sleep brand. From the makers of vicks nyquil.
BrandZzzQuil #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height3.07 Inches
Length3.94 Inches
Width0.95 Inches

4. Unisom

#ad

Diphenhydramine HCI, Unisom Nighttime Sleep-Aid Gels, 100 Count

#ad
Unisom #ad - A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly.

Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model652

5. Rite Aid

#ad

Diphenhydramine HCl, Rite Aid Sleep Aid Caplets, 25mg, 200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength

#ad
Rite Aid #ad - Non-habit forming: rite aid's sleep aid with diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. Compare rite aid’s sleep supplement to the active ingredient in VICKS ZzzQuil. Children under 12 should not take these sleeping pills for adults.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Relieves occasional sleeplessness: rite aid sleep aid diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief.

Reduces time to fall asleep: this sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep. When nothing seems to help you sleep, let Rite Aid help you. Adults and children ages 12 years and older: adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number672-06-UPCR

6. ZzzQuil

#ad

Non-Habit Forming, ZzzQuil, Nighttime Sleep Aid LiquiCaps, Wake Refreshed, 48 LiquiCaps Packaging May Vary, 25 mg Diphenhydramine HCl, #1 Sleep-Aid Brand

#ad
ZzzQuil #ad - Ensure 7-8 hours of time to get a sufficient night sleep. Get the sound sleep you need so that you can take on tomorrow. Wake refreshed. Zzzquil liquicaps contain a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need. Non-habit forming. No other brand helps as many people get to sleep fast and wake refreshed as ZzzQuil. Zzzquil liquid capsules help you fall asleep in as little as 20 minutes. World’s #1 sleep aid brand. Wake refreshed. Fall asleep fast. Each dose two LiquiCaps contains 50mg. Sleep soundly.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height3.74 Inches
Length5.24 Inches
Width1.18 Inches
Part NumberNA
ModelNA

7. Olly

#ad

L-Theanine, Lemon Balm, Nighttime Sleep Aid, 10 mg Melatonin, OLLY Ultra Strength Sleep Softgels, Supports Deep Restful Sleep, Magnesium, Non Habit-Forming, 60 Count Packaging May Vary, Chamomile

#ad
Olly #ad - How to take: take up to 2 softgels as needed with water 30 minutes before bedtime as needed. L-theanine supports calmness and Botanicals like Chamomile, Passionflower & Lemon Balm to help soothe and relax*.

Swallow whole, do not chew. Mix and match: delightful OLLY products can be taken together—mix and match as you please. Olly ultra strength sleep softgels: these bedtime buddies boost your body's natural sleep hormone with a unique blend of Melatonin, Magnesium and botanicals that work together to help calm your mind and body to promote a restful sleep*. Comes with 60 capsules per bottle for a 30 day supply.

The goods inside: effective sleep blend features 10mg of Melatonin, a naturally occurring hormone that works with your body's chemistry. These sleep aid pills also come in a convenient compact package. Ultra softgels: our premium softgel blends are naturally colored, easy to swallow and have a hint of a strawberry scent with zero sugar.
BrandOlly #ad
ManufacturerOLLY #ad
Height4.21 Inches
Length1.56 Inches
Weight0 Pounds
Width2.19 Inches
Part Number1558630

8. RXZELL

#ad

Fall Asleep Faster, Diphenhydramine HCl 50mg, Deeper Restful Sleeping, Non Habit-Forming, RxZell Sleep Aid, 220 Maximum Strength Softgels

#ad
RXZELL #ad - One softgel per dose - for adults and children over 12 years at bedtime, or as directed by a doctor or pharmacist. Helps you reach deeper, restful sleep at night. Active ingredient - diphenhydramine HCl 50mg sleeping pills. Relax your mind and body so you can fall asleep effortlessly. Safe and non habit-forming. Nighttime sleep-aid - one softgel before bed. Softgel at maximum strength - easy-to-swallow extra strength liquid filled softgels delivers maximum performance. Compare to - unisom SleepGels in the active ingredient.
BrandRXZELL #ad
ManufacturerRXZELL #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberRZDIPHEN50

9. TNVitamins

#ad

Melatonin 15 MG Per Capsule 240 Capsules | Extra Strength Melatonin & All-Natural Sleeping Pills for Adults | Nighttime Sleep Aid | Natural Sleep Support Supplement | by TNVitamins

#ad
TNVitamins #ad - Nighttime sleep Aid & All-Natural Sleeping Pills. Melatonin 15 mg | 240 capsules | by TNVitamins. Extra strength sleeping Pills & Sleep Support Supplement for Adults. New formula: 15 mg per capsule | 8 month supply! 240 capsules per Bottle, & 1 Capsule per Serving | Extra Strength Melatonin. Helps you fall asleep faster, Stay Asleep Longer, and Wake Up Feeling Rested*.
BrandTNVitamins #ad
ManufacturerTNVitamins #ad
Height3.5 Inches
Length1.88 Inches
Width1.88 Inches
Part Number095234229501
ModelGeeloa

10. Tylenol

#ad

Non-Habit Forming, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, 100 ct

#ad
Tylenol #ad - For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly.

Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed. From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up.

Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older. This nighttime adult sleep aid helps you get to sleep and stay asleep. 100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000